Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the asymptotic solution of nonhomogeneous ordinary differential equations with a large parameter


Author: C. R. Steele
Journal: Quart. Appl. Math. 23 (1965), 193-201
MSC: Primary 34.50
DOI: https://doi.org/10.1090/qam/192149
MathSciNet review: 192149
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/qam/192149
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society